# SDR UHLA2009092400098

- Difficulty date: September 24, 2009
- Submitted: October 29, 2009
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 11,936 hours, 6,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I-BEAM HAS SPOTS OF CORROSION FROM FRAME 14 TO 17.  REMOVED CORROSION AND INSTALLED DOUBLER IAW EMB IC2009-170/07649.
